# SDR V0XD20190421003

- Difficulty date: April 17, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL FROM FS 581.00 TO 677.00 HAS TWO AREAS WITH SIGNS OF CORROSION.   BLENDED TWO AREAS ON SEAT RAIL MATERIAL LOSS IN BOTH AREAS IS .006" AND IS WITHIN LIMITS IAW BOMBARDIER REO# 670-53-00-013 REV.J.
